# SDR HEEA968219

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6220 · Main Rotor Head
- Part: Cone Set
- Part number: 407010111101
- Condition: Defective
- Location: M/R
- Part time: 588 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT TRACK AND BALANCE MAIN ROTOR SYSTEM.
